# SDR SWAA2023070352621

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY STR 23 IS CORRODED AT THE AFT FASTENER; STR 23; RBL 45<[01] REMOVED CORROSION ON FCB STRINGER 23R BS 539 L=0.500'X W=0.500'D=0.036' FROM ORIGINAL THICKNESS 0.036' DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103 DETAIL B.[05] CUTOUT AND REMOVED DAMAGE ON STR 23R BETWEEN BS 500D+12' TO BS 539 IAW SRM 53-00-03-2R-1 PAR 4. STEP B.;[06] PERFORM HFEC INSPECTION TO DAMAGE CUTOUT.;[07] VERIFIED CORRECTIVE ACTION 5.;[08] VERIFIED MEASUREMENT TABLE.;[09] ACCOMPLISHED HFEC INSPECTION OF CUTOUT EDGE NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL ID IS000681 CAL. DUE 04/2024.;[10] PARTIAL ENTRY STEP 2.;[11] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STR-011;LOT:1529447-3;PO/N:921983/3 AND HAT SECTION P/N:HFAB53-HS-011;LOT:1529431-1;PO/N:921983/1.;[12] LOCATED AND DRILLED NEW STRINGER SECTION AT FCB BETWEEN BS 500D+12' TO BS 539 AND NEW HAT SECTION BETWEEN BS 500D+7' TO BS 500D+18' ON STRINGER 23R; APPLIED CHEMICAL CONVERSION COATING ON NEW REPAIR PARTS AND BARE SURFACES OF THE INITIAL PARTS IAW SRM 53--00-03-2R-1 PAR 4. STEPS D TO I. FIG 205. REQUEST OK TO PRIME.
